Main Article Content

Abstract

In this paper we consider, how to find the marginal distributions of crossing time and renewal numbers related with two poisson processes by using probability arguments. The obtained results show that the one-dimension marginal distributions are N+1 order PH-distributions.

Article Details

Publication information

Published: 2006-01-01

Issue: Vol 2. No. 1, Jan 2006

Pages: 27-34

DOI: 10.18187/pjsor.v2i1.83

How to Cite

Talpur, M. G. H., & Ilyas, R. M. (2006). The Marginal Distributions of a Crossing Time and Renewal Numbers Related with Two Poisson Processes are as Ph-Distributions. Pakistan Journal of Statistics and Operation Research, 2(1), 27-34. https://doi.org/10.18187/pjsor.v2i1.83